Translator Disclaimer
July 2006 Hitting times for independent random walks on ℤd
Amine Asselah, Pablo A. Ferrari
Ann. Probab. 34(4): 1296-1338 (July 2006). DOI: 10.1214/009117906000000106

Abstract

We consider a system of asymmetric independent random walks on ℤd, denoted by {ηt,t∈ℝ}, stationary under the product Poisson measure νρ of marginal density ρ>0. We fix a pattern $\mathcal{A}$, an increasing local event, and denote by τ the hitting time of $\mathcal{A}$. By using a loss network representation of our system, at small density, we obtain a coupling between the laws of ηt conditioned on {τ>t} for all times t. When d≥3, this provides bounds on the rate of convergence of the law of ηt conditioned on {τ>t} toward its limiting probability measure as t tends to infinity. We also treat the case where the initial measure is close to νρ without being product.

Citation

Download Citation

Amine Asselah. Pablo A. Ferrari. "Hitting times for independent random walks on ℤd." Ann. Probab. 34 (4) 1296 - 1338, July 2006. https://doi.org/10.1214/009117906000000106

Information

Published: July 2006
First available in Project Euclid: 19 September 2006

zbMATH: 1101.60074
MathSciNet: MR2257648
Digital Object Identifier: 10.1214/009117906000000106

Subjects:
Primary: 60J25, 60K35, 82C22

Rights: Copyright © 2006 Institute of Mathematical Statistics

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.34 • No. 4 • July 2006
Back to Top